# SDR T48R20050013

- Difficulty date: June 21, 2005
- Submitted: June 21, 2005
- Operation: General aviation
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- Engine: Pwa JT8D219
- Engine time: 47,780 hours, 20,628 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 798404
- Condition: Fractured
- Location: Engine
- Part time: 4,500 hours, 2,064 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: T
- Precautionary procedure: E, A

## Discrepancy

ENGINE WAS REMOVED FROM N834NK NR 2 POSITION FOR IN FLIGHT SHUTDOWN.  VISUAL INSPECTION REVEALED THE T-4 BLADES FRACTURED/MISSING AT THE BASE OF THE BLADE ROOT WITH PENETRATION OF THE CONTAINMENT AND OUTER ENGINE CASINGS.
